# SDR 96ZZZX4782

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11NZ
- Make and model: Gulstm G1159
- Aircraft serial: 214
- System (JASC): 3800 · Water and Waste System
- Part: Lav Service Pnl
- Part number: SE251521021
- Condition: Missing
- Location: Bs 512-556
- Part time: 846 hours
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON 8-6-96 AT APPROXIMATELY 18:36 EST AFTER ARRIVAL AT ANDALUSIA, ALABAMA (K79J), OBSERVED THE AFT LAVATORY SERVICE PANEL WAS MISSING.
